Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Complemented spaces of operators

Author: Ioana Ghenciu
Journal: Proc. Amer. Math. Soc. 133 (2005), 2621-2623
MSC (2000): Primary 46B20, 46B28
Published electronically: April 19, 2005
MathSciNet review: 2146207
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Classical results of Kalton are used to study the complementation of the space $W(X,Y)$ of weakly compact operators and the space $K(X,Y)$ of compact operators in the space $L(X,Y)$ of bounded linear operators from $X$ to $Y$.

References [Enhancements On Off] (What's this?)

  • 1. E. Bator, P. Lewis, Complemented spaces of operators, Bull. Polish Acad. Sci. Math. 50 (no. 4) (2002), 413-416. MR 1948406 (2005b:46043)
  • 2. J. Diestel, Sequences and Series in Banach Spaces, Springer (1984). MR 0737004 (85i:46020)
  • 3. J. Diestel and J.J. Uhl, Jr., Vector Measures, American Mathematical Society (1977). MR 0453964 (56:12216)
  • 4. G. Emmanuele, A remark on the containment of $c_{0}$ in spaces of compact operators, Math. Proc. Camb. Phil. Soc. 111 (1992), 331-335. MR 1142753 (92j:47078)
  • 5. G. Emmanuele, Remarks on the uncomplemented subspace $W(E,F)$, J. Funct. Anal. 99 (1991), 125-130. MR 1120917 (92f:46019)
  • 6. G. Emmanuele, K. John, Uncomplementability of spaces of compact operators in larger spaces of operators, Czechoslovak Math. J. 47 (1997), 19-31. MR 1435603 (98e:46017)
  • 7. M. Feder, On the non-existance of a projection onto the space of compact Operators, Canad. Math. Bull. 25 (1982), 78-81. MR 0657655 (83f:47032)
  • 8. K. John, On the uncomplemented subspace $K(X,Y)$, Czechoslovak Math. J. 42 (1992), 167-173. MR 1152178 (93b:47085)
  • 9. N. Kalton, Spaces of compact operators, Math. Ann. 208 (1974), 267-278. MR 0341154 (49:5904)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 46B28

Retrieve articles in all journals with MSC (2000): 46B20, 46B28

Additional Information

Ioana Ghenciu
Affiliation: Department of Mathematics, University of North Texas, Box 311430, Denton, Texas 76203-1430
Address at time of publication: Department of Mathematics, University of Wisconsin–River Falls, 204 D North Hall, River Falls, Wisconsin 54022-5001

Keywords: Spaces of operators, complemented subspaces, compact operators, weakly compact operators, basic sequence
Received by editor(s): April 15, 2004
Published electronically: April 19, 2005
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society